# SDR DALA2023030801738

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CRACK ON STABILIZER STRAP STA. 620 AND LBL 25 AT FWD CARGO COMPARTMENT CEILING AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00351: STABILIZER STRAP STA. 620 AND LBL 25 AT FWD CARGO COMPARTMENT CEILING AREA WAS REPAIRED PER B 757-200 SRM. (2660131)
